Volume 8, Issue 2 (March 1980)

    Statistical Tolerance Limits for Censored Log-Normal Data

    CODEN: JTEOAD

      Format Pages Price  
    PDF Version 5 $25   ADD TO CART


    Abstract

    A-basis and B-basis statistical tolerance limit computations are given for Type II failure censored log-normal data. The statistical tolerance limits are established by using factors given by Nelson and Schmee in conjunction with the best linear unbiased estimates for the normal distribution based on the coefficients tabulated by Sarhan and Greenberg. These tolerance limit computations complement analogous computations based on the Weibull distribution which have been illustrated in a recent tutorial paper by Little.


    Author Information:

    Little, RE
    Professor of mechanical engineeringMember of ASTM, The University of Michigan—Dearborn, Dearbor, Mich.


    Stock #: JTE10599J

    ISSN: 0090-3973

    DOI: 10.1520/JTE10599J

    ASTM International is a member of CrossRef.

    Author
    Title Statistical Tolerance Limits for Censored Log-Normal Data
    Symposium , 0000-00-00
    Committee E11